# SDR 03107302

- Difficulty date: April 17, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GS00599705
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE RT EXTERIOR EMERGENCY EXIT LIGHT AND THE CENTER CABIN EMERGENCY EXIT SIGN WERE INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE LAMPS IN THE EMERGENCY EXIT LIGHTS.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
